On restricted derivative approximation
Compositio Mathematica, Volume 74 (1990) no. 3, p. 327-331
@article{CM_1990__74_3_327_0,
     author = {Yang, Zi-Xiao and Li, Bu-Xi},
     title = {On restricted derivative approximation},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {3},
     year = {1990},
     pages = {327-331},
     zbl = {0697.41002},
     mrnumber = {1055699},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_3_327_0}
}
Yang, Zi-Xiao; Li, Bu-Xi. On restricted derivative approximation. Compositio Mathematica, Volume 74 (1990) no. 3, pp. 327-331. http://www.numdam.org/item/CM_1990__74_3_327_0/

[1] Roulier, J.A., Best Approximation to Functions with Restricted derivate, J. Approximation Theory 17 (1976), 344-347. | MR 415161 | Zbl 0362.41012

[2] Feinerman, R.P. and Newman, D.J., "Polynomial Approximation", Williams and Wilkins, Baltimore 1974. | MR 499910 | Zbl 0309.41006

[3] Leviatan, D., The behavior of the derivatives of the algebraic polynomials of best approximation, J. Approximation Theory 35 (1982), 169-176. | MR 662164 | Zbl 0489.41016